# SDR DALA2016060604391

- Difficulty date: June 5, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 42,755 hours, 29,143 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB L/E FWD OF RAM AIR SCOOP COMMON TO PANEL 370AL LOWER LT SIDE SKIN IS CRACKED AND UPPER AREA IS HEAVILY ERODED.  REPLACED DOUBLER, PN 5910242-121, SKIN, ON VERT SLAB DORSAL FIN FWD OF RAM AIR SCOOP COMMON TO PANEL 370 AL IAW SRM 51-41-02, PG 1 PARA 4 AND 51-41-05, PARA 8, PG 17.
